# SDR AALA201911019013

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 5,864 hours, 610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT L2 WONT PRESSURE TO TEST. MAINTENANCE REPLACED BATTERY TO FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT L2 PER AMM 25-64-00.
